# SDR KCSA2024020907

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 93,538 hours, 16,477 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'DOOR FIRST OFFICER OVERHEAD' CAUTION MESSAGE ON TAKE OFF INITIAL CLIMB OUT.  ROTATED HANDLE CLOCKWISE TO FULL CLOSED POSITION MESSAGE WENT AWAY NO DEFECTS NOTED ALL IAW 747-400 AMM 52-21-00.
